# SDR MASA2024121300051

- Difficulty date: December 13, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 30,201 hours, 26,405 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dial
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WRN FOLLWED STEERING INOP----------INSTALLED PISTON WITH NEW DIAL PINS, PERFORMED GEAR SWING IAW CRJ 900 AMM 32-21-20, OPS CHECK GOOD, NO DEFECTS NOTED.
